# SDR DHL2007873525

- Difficulty date: January 10, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 89,073 hours, 24,366 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Rt Aileron
- Part time: 89,073 hours, 24,366 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBD AILERON UPPER SKIN DENTED AT WS 737 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-8-1 FIG 4 PG 9.  REMOVED DENTED PANEL PLATING IAW SRM 57-1-0 PG 1, SRM 51-1-21.  FABRICATED PLATING (AL2024T3 0.020") AND DOUBLER IAW SRM 57-8-1 FIG 4 PG 9 ITEM "F AND G".  BONDED BOTH PARTS WITH HYSOL IAW SRM 51-1-9 TR NR 51-142, SRM 51-1-9A, TR NR 51-141.  CLEANED, TREATED AND PRIMED AREA AND PANEL PLATING INNER FACE IAW SRM 51-1-8B.  INSTALLED NEW PANEL PLATING (STA XA 700.000 - 737.000) IAW SRM 51-1-11, SRM 51-1-21.  PERFORMED BALANCING IAW SRM 51-4-3 PG 1-3.  INSTALLED COUNTERWEIGHT P/N 5764617-47 AT XA 633.000.  FOUND WITHIN TOLERANCE.
